MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2310/7750.2014.14135

Медицинская библиотека · Journal of cutaneous medicine and surgery · 2015

Recall Dermatitis to Metronidazole.

Mussani Farheen, Skotnicki Sandy

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND AND

OBJECTIVE

Recall dermatitis is an uncommon entity that has been noted with patch testing, repeat exposures to a medication or allergen, and the concurrent use of ultraviolet radiation and certain medications. Recall dermatitis from primary cutaneous exposure and subsequent oral exposure are rare, and the etiology remains unknown.

CONCLUSION

We report a case of recall dermatitis with a drug eruption secondary to metronidazole. Therapy with this medication was initially topical for rosacea and subsequently oral for a gastrointestinal infection. This case draws attention to the use of metronidazole and the risk of recall dermatitis.

Для цитирования: Mussani Farheen, Skotnicki Sandy. Recall Dermatitis to Metronidazole.. Journal of cutaneous medicine and surgery. 2015. DOI: 10.2310/7750.2014.14135.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.